# SDR SWIA200820349

- Difficulty date: November 2, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120
- Aircraft serial: 120285
- Aircraft time: 35,494 hours, 46,508 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Aileron
- Condition: Obstructed
- Stage of operation: AP
- How discovered: O
- Nature of condition: C, S, F
- Precautionary procedure: H

## Discrepancy

FLT 5450 - ON APPROACH, AILERONS JAMMED.  REMOVED DEBRIS BELOW TORQUE TUBE.
